| Model Number |
3030007 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:visual examination confirmed that the tip of the instrument was broken.Microscopic examination revealed that the fracture surface was mainly flat.The damage is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from the user facility via a manufacturer representative regarding a device used for spinal therapy procedure.It was reported that one driver was broken and another driver was stripped.There was no patient involvement reported.There were no further complications reported regarding the event.